Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 115, NWS Jackson, MS

March 19, 2008Attala County, Choctaw County, Montgomery County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 19, 2008, 5:00 AM CDT for Attala County, Choctaw County, Montgomery County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2008, 5:00 AM CDT (10:00 UTC)
Expired
Mar 19, 2008, 5:30 AM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Attala County, MS, Choctaw County, MS, Montgomery County, MS

The radar

The Columbus AFB radar (KGWX), 110 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 10:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 191000
TORJAN
MSC007-019-097-191045-
/O.NEW.KJAN.TO.W.0115.080319T1000Z-080319T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  ATTALA COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF KOSCIUSKO...
  CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 545 AM CDT

* AT 500 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  KOSCIUSKO...MOVING NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  CHESTER BY 525 AM CDT...
  REFORM BY 530 AM CDT...
  SHERWOOD BY 535 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3354 8909 3340 8908 3298 8956 3306 8973
      3346 8947 3348 8938 3347 8935 3349 8931
TIME...MOT...LOC 1000Z 217DEG 55KT 3309 8959

$$

CME
2 follow-up statements
000 
WWUS54 KJAN 191016
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT WED MAR 19 2008

MSC097-191027-
/O.CAN.KJAN.TO.W.0115.000000T0000Z-080319T1045Z/
MONTGOMERY MS-
517 AM CDT WED MAR 19 2008

...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR MISSISSIPPI.

LAT...LON 3354 8909 3340 8908 3315 8943 3319 8950
      3330 8947 3330 8944 3333 8946 3344 8943
      3349 8929
TIME...MOT...LOC 1017Z 218DEG 51KT 3327 8941

$$

MSC007-019-191045-
/O.CON.KJAN.TO.W.0115.000000T0000Z-080319T1045Z/
CHOCTAW MS-ATTALA MS-
517 AM CDT WED MAR 19 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
NORTHEASTERN ATTALA AND CHOCTAW COUNTIES...

AT 517 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR FRENCH CAMP...OR 16 MILES NORTHEAST OF
KOSCIUSKO...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  CHESTER BY 530 AM CDT...
  REFORM BY 535 AM CDT...
  SHERWOOD BY 540 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR MISSISSIPPI.

LAT...LON 3354 8909 3340 8908 3315 8943 3319 8950
      3330 8947 3330 8944 3333 8946 3344 8943
      3349 8929
TIME...MOT...LOC 1017Z 218DEG 51KT 3327 8941

$$

CME
000 
WWUS54 KJAN 191030
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 AM CDT WED MAR 19 2008

MSC007-019-191040-
/O.CAN.KJAN.TO.W.0115.000000T0000Z-080319T1045Z/
CHOCTAW MS-ATTALA MS-
530 AM CDT WED MAR 19 2008

...THE TORNADO WARNING FOR NORTHEASTERN ATTALA AND CHOCTAW COUNTIES
IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR MISSISSIPPI.

LAT...LON 3354 8909 3340 8908 3315 8943 3319 8950
      3330 8947 3330 8944 3333 8946 3344 8943
      3349 8929
TIME...MOT...LOC 1030Z 218DEG 51KT 3341 8927

$$

CME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 19, 4:35 AM CDT, 25 minutes earlier.

Area forecast discussion, Mar 19, 4:35 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CDT WED MAR 19 2008

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...THE SQUALL LINE WAS
NEARING THE I-55 CORRIDOR AT 330 AM AND STRONGEST FROM HIGHWAY 82
AND SOUTHWARD. OUR EASTERN COUNTIES WILL BE UNDER THE GUN DURING THE
NEXT SEVERAL HOURS. THE LINE IS EXPECTED TO BE CLOSE TO THE MS/AL
STATE LINE BY 7 AM ESSENTIALLY ENDING THE SEVERE WEATHER THREAT FOR
OUR AREA. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CLOSED UPPER
LOW OVER THE RED RIVER VALLEY WHILE SURFACE ANALYSIS PLACES THE LOW
OVER SOUTHEAST ARKANSAS. THE SURFACE LOW WILL TRACK TO THE NORTHEAST
ACROSS NORTHEAST MISSISSIPPI TODAY WHILE THE CLOSED UPPER LOW OPENS
UP AND SHIFTS EAST. WATER VAPOR IMAGERY IS ALSO SHOWING THE EXPECTED
DRY SLOTTING WRAPPING UP AROUND THE EAST SIDE OF THE UPPER
LOW...OVER OUR WESTERN ZONES. HOWEVER...REGIONAL RADARS ARE SHOWING
A LINE OF SHOWERS ALONG THE TRAILING COLD FRONT BACK OVER WESTERN
LOUISIANA SO WL MAINTAIN RAIN CHANCES THIS MORNING FOR THE FRONT.
THE COLD FRONT IS EXPECTED TO BE EAST THE I-55 CORRIDOR BY NOON AND
EAST OF OUR CWA BY LATE AFTERNOON. ALTHOUGH THE FRONT WILL BE TO OUR
EAST...THE UPPER TROUGH AXIS AND ASSOCIATED CLOUD COVER WONT SHIFT
EAST UNTIL TONIGHT. THE WINDS BEHIND THE COLD FRONT WILL APPROACH
LOCAL LAKE WIND ADVISORY CRITERIA FOR A COUPLE OF HOURS THIS MORNING
OVER OUR DELTA REGION. WL HOLD OFF ISSUANCE FOR NOW AND REEVALUATE
LATER. THUS WL ALLOW THE CURRENT LAKE WIND ADVISORY FOR THE WHOLE
AREA TO EXPIRE AT 7 AM. HIGH PRESSURE WILL BUILD OVER OR CWFA FROM
THE WEST TONIGHT INTO THURSDAY BEFORE SHIFTING EAST OF OUR CWFA
THURSDAY NIGHT. THE COOLER AND DRIER AIR BEHIND THE FRONT WILL
RESULT IN BELOW NORMAL TEMPERATURES THROUGH FRIDAY MORNING.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...OVERALL MEDIUM RANGE MODELS
ARE DRIER IN THE LONG TERM BUT MAINTAIN RAIN CHANCES FOR OUR AREA
FOR SUNDAY INTO SUNDAY NIGHT. BY FRIDAY MORNING HIGH PRESSURE AT THE
SURFACE WILL BE CENTERED OVER THE SOUTHEAST CONUS AND SLIDE EAST
INTO THE ATLANTIC DURING THE DAY. OUR LOW LEVEL FLOW WILL VEER TO
THE SOUTH BUT REMAIN LIGHT AND NOT WORK TO INCREASE MOISTURE MUCH
BEFORE A DRY COLD FRONT MOVES THROUGH OUR CWFA SATURDAY. THE COLD
FRONT IS EXPECTED TO MAKE IT TO THE GULF COAST BEFORE STALLING. HIGH
PRESSURE CENTERED OVER THE GREAT LAKES REGION WILL BRIEFLY RIDGE
SOUTH INTO OUR AREA INTO SUNDAY BEFORE SLIDING EAST AND ALLOWING A
STRONGER DISTURBANCE TO MOVE INTO OUR REGION SUNDAY NIGHT. THERE
AREA STRENGTH AND TIMING DIFFERENCES BETWEEN THE GFS AND THE ECMWF
BUT A POTENT NORTHERN STREAM SHORTWAVE WILL DROP SOUTH OUT OF THE
NORTHERN PLAINS AND DEEPEN A TROUGH OVER OUR REGION. THIS WILL BRING
AN INCREASE IN RAIN CHANCES BY SUNDAY AFTERNOON AND LAST INTO SUNDAY
NIGHT. THE ECMWF IS DEEPER AND A TAD FASTER THAN THE GFS WITH THIS
FEATURE. MONDAY MORNING TEMPERATURES ARE EXPECTED TO DIP INTO THE
LOWER 30S IN THE NORTH RESULTING IN PATCHY FROST. IF THE GFS TRENDS
TOWARD THE ECMWF EVEN COLDER MORNING LOWS COULD BE REALIZED MONDAY
MORNING. RIDGING SURFACE AND ALOFT WILL BUILD OVER OUR REGION MONDAY
THROUGH WEDNESDAY RESULTING IN A RETURN TO DRY WEATHER AND A WARMING
TREND TOWARD NEAR NORMAL TEMPERATURES.

&&

.AVIATION...SQUALL LINE WILL MOVE EAST OVER THE EASTERN HALF OF
MISSISSIPPI THROUGH 13Z BEFORE SHIFTING EAST INTO ALABAMA. OUTSIDE
OF THUNDERSTORM AREAS...WIDESPREAD MVFR CEILINGS WILL PREVAIL TODAY.
A TRAILING COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY WITH A
FEW ADDITIONAL SHOWERS POSSIBLE MAINLY IN THE NORTH. AN UPPER LEVEL
TROUGH AXIS WILL NOT SHIFT EAST ACROSS THE AREA UNTIL TONIGHT.
BREAKS IN THE CLOUDS MAY OCCUR IN THE SOUTH TODAY BUT THE LOW CLOUDS
WILL LIKELY HANG IN THE NORTH UNTIL THE UPPER TROUGH AXIS SHIFTS
EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  41  70  42 /  37   0   0   0
MERIDIAN      67  42  69  38 /  61   0   0   0
VICKSBURG     62  41  69  42 /  24   0   0   0
HATTIESBURG   67  43  72  39 /  52   0   0   0
NATCHEZ       63  43  68  41 /  14   0   0   0
GREENVILLE    61  40  68  45 /  41   0   0   0
GREENWOOD     62  39  68  43 /  50   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR MSZ018-019-
     025>066-072>074.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR LAZ007>009-
     015-016-023>026.

AR...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR ARZ074-075.

&&

22
Hazardous weather outlook, Mar 18, 2:01 PM CDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT TUE MAR 18 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
201 PM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY
SEVERE THUNDERSTORMS WILL BE LIKELY FOR MUCH OF THE OUTLOOK AREA
TONIGHT...WITH DAMAGING STRAIGHT LINE WINDS AND TORNADOES BEING THE
PRIMARY RISKS. A SQUALL LINE WAS EXPECTED TO DEVELOP OVER EAST TEXAS
AND SWEEP ACROSS THE REGION TONIGHT. WIND GUSTS WITH THE LINE COULD
REACH 80 MPH OR MORE WITH BOWING LINE SEGMENTS. ISOLATED STORMS THAT
DEVELOP AHEAD OF THE SQUALL LINE COULD ALSO PRODUCE TORNADOES AND
DAMAGING WINDS AS THEY RACE NORTHEAST.

THE SQUALL LINE SHOULD MOVE THROUGH NORTHEAST LOUISIANA AND SOUTHEAST
ARKANSAS BETWEEN 8 AND 12 AM...WEST MISSISSIPPI BETWEEN 11 PM AND 2
AM...CENTRAL MISSISSIPPI FROM 1 AM TO 4 AM...AND EAST MISSISSIPPI
BETWEEN 3 AM AND 7 AM WEDNESDAY MORNING. THE LINE OF STORMS SHOULD BE
EXITING THE AREA AROUND SUNRISE. STAY TUNED FOR UPDATED
FORECASTS...WATCHES AND WARNINGS REGARDING THIS POTENTIAL SEVERE
WEATHER EVENT.

IN ADDITION TO SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE FOR
THE ENTIRE THROUGH TONIGHT. SOUTHERLY WINDS FROM 20 TO 30 MPH WITH
GUSTS TO 40 MPH ARE LIKELY IN THE WEST...WHILE WIND SPEEDS FROM 15 TO
25 MPH WITH GUSTS TO 35 MPH WILL PERSIST IN THE EAST. GUSTY WILL MAKE
DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG WEST TO
EAST ORIENTED ROADWAYS. ALSO WATER WILL BE ROUGH ON AREA LAKES. A
WIND ADVISORY IN EFFECT UNTIL MIDNIGHT FOR AREAS WEST OF INTERSTATE
55...WITH A LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT UNTIL 7 AM. A
LAKE WIND ADVISORY WAS ALSO IN EFFECT UNTIL 7 AM FOR THE EASTERN
PORTIONS OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 19, 4:33 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CDT WED MAR 19 2008

MSZ072>074-191035-
FORREST MS-LAMAR MS-MARION MS-
433 AM CDT WED MAR 19 2008

...LINE OF THUNDERSTORMS MOVING EAST ALONG THE HIGHWAY 98
CORRIDOR...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WINDS
WAS LOCATED FROM 10 MILES WEST OF HOLLY SPRINGS TO 25 MILES
SOUTHWEST OF SANDY HOOK AT 433 AM CDT...MOVING EAST AT 35 MPH.

THESE STORMS ARE EXPECTED TO AFFECT PERSONS IN MARION...LAMAR
AND FORREST COUNTIES OVER THROUGH 6 AM THIS MORNING.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN FORREST...LAMAR AND MARION COUNTIES...INCLUDING THE CITIES
OF COLUMBIA...HATTIESBURG...KOKOMO...PETAL...SANDY HOOK AND WEST
HATTIESBURG...SHOULD MONITOR THESE STORMS CLOSELY.

BYB
Special weather statement, Mar 19, 4:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 AM CDT WED MAR 19 2008

MSZ055>057-064>066-191050-
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-JEFFERSON DAVIS MS-
SIMPSON MS-
449 AM CDT WED MAR 19 2008

...LINE OF GUSTY THUNDERSTORMS MOVING EAST BETWEEN HIGHWAY 84 AND
INTERSTATE TWENTY...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WINDS
WAS LOCATED FROM 6 MILES NORTHWEST OF MARTINVILLE TO 3 MILES EAST OF
SOCIETY HILL AT 449 AM CDT...MOVING EAST AT 45 MPH.

PEOPLE IN COVINGTON...JASPER...JEFFERSON DAVIS...JONES...SIMPSON AND
SMITH COUNTIES...INCLUDING THE CITIES OF COLLINS...ELLISVILLE...
LAUREL...MAGEE...MENDENHALL AND STRINGER...SHOULD MONITOR THESE
STORMS CLOSELY THROUGH 6 AM.

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 12:39 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren51 min
Mar 19, 1:04 AM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo41 min
Mar 19, 1:10 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sunflower50 min
Mar 19, 1:24 AM CDTSevere Thunderstorm WarningJANAdams51 min
Mar 19, 1:30 AM CDTTornado WarningJANAdams45 min
Mar 19, 1:43 AM CDTTornado WarningJANHolmes, Humphreys32 min
Mar 19, 1:58 AM CDTTornado WarningJANAdams, Franklin, Jefferson47 min
Mar 19, 2:02 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore28 min
Mar 19, 2:04 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren30 min
Mar 19, 2:43 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson47 min
Mar 19, 2:46 AM CDTSevere Thunderstorm WarningJANFranklin29 min
Mar 19, 3:08 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln52 min
Mar 19, 3:10 AM CDTTornado WarningJANHinds50 min
Mar 19, 3:30 AM CDTSevere Thunderstorm WarningJANCopiah30 min
Mar 19, 3:50 AM CDTTornado WarningJANMadison40 min
Mar 19, 3:59 AM CDTSevere Thunderstorm WarningJANCopiah, Covington, Hinds, Jefferson Davis, Lawrence, Leake and 5 more46 min
Mar 19, 3:59 AM CDTTornado WarningJANAttala, Holmes, Yazoo22 min
Mar 19, 4:31 AM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison44 min
Mar 19, 4:45 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott30 min
Mar 19, 5:15 AM CDTTornado WarningJANLeake, Neshoba30 min
Mar 19, 5:44 AM CDTSevere Thunderstorm WarningJANNeshoba, Noxubee, Winston18 min
Mar 19, 7:21 AM CDTLake Wind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more14 hr
Mar 19, 11:25 AM CDTRiver Flood WarningJANBolivar, Washington45 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANIssaquena, Washington47 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANClaiborne, Jefferson, Warren52 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANAdams, Wilkinson74 days

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.